American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. P. R. Sastry and G. V. R. Babu. Approximation of fixed points of strictly pseudocontractive mappings on arbitrary closed, convex sets in a Banach space. Proc. Amer. Math. Soc. 128 (2000) 2907-2909. MR 1664363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Athanassios G. Kartsatos. On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 350 (1998) 3967-3987. MR 1443880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. E. Chidume. Global iteration schemes for strongly pseudo-contractive maps. Proc. Amer. Math. Soc. 126 (1998) 2641-2649. MR 1451791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Naoki Shioji. Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators. Proc. Amer. Math. Soc. 125 (1997) 2921-2929. MR 1402888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhou Haiyun and Jia Yuting. Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption. Proc. Amer. Math. Soc. 125 (1997) 1705-1709. MR 1389522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Liwei Liu. Approximation of fixed points of a strictly pseudocontractive mapping. Proc. Amer. Math. Soc. 125 (1997) 1363-1366. MR 1430761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michal Feckan. On the existence of solutions of nonlinear equations. Proc. Amer. Math. Soc. 124 (1996) 1733-1742. MR 1327010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Athanassios G. Kartsatos. New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 1663-1707. MR 1357397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ram U. Verma. Regular operator convergence and nonlinear equations involving numerical ranges . Proc. Amer. Math. Soc. 123 (1995) 1859-1864. MR 1242108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ram U. Verma. Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators . Proc. Amer. Math. Soc. 123 (1995) 217-221. MR 1215207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claudio H. Morales and Simba A. Mutangadura. On the approximation of fixed points for locally pseudo-contractive mappings . Proc. Amer. Math. Soc. 123 (1995) 417-423. MR 1216820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kok-Keong Tan and Hong Kun Xu. Fixed point iteration processes for asymptotically nonexpansive mappings . Proc. Amer. Math. Soc. 122 (1994) 733-739. MR 1203993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ram U. Verma. Phi-stable operators and inner approximation-solvability . Proc. Amer. Math. Soc. 117 (1993) 491-499. MR 1127144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. P. B. Eggermont and Ch. Lubich. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line . Math. Comp. 56 (1991) 149-176. MR 1052091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. P. B. Eggermont. Uniform error estimates of Galerkin methods for monotone Abel-Volterra integral equations on the half-line . Math. Comp. 53 (1989) 157-189. MR 969485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information   
View Article: PDF

[23] Roy Plastock. Nonlinear mappings that are globally equivalent to a projection . Trans. Amer. Math. Soc. 275 (1983) 373-380. MR 678357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1